MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305127
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that withdrew the needle and noted a white ceramic appearing substance along the shaft, similar to the formed hardened substance at the base of the needle that adjoins the needle shaft to the blue base hub of the needle.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up: it was reported that a white, ceramic like substance was observed along the shaft of the needle.To support the investigation, one photograph was provided to the quality team for evaluation.The image depicts a needle assembly without the packaging blister.The plastic shield has been removed, and material consistent with epoxy is visible from the mid shaft of the needle extending to the top.No additional defects or irregularities were identified.This condition could occur during the assembly process if a jam were to occur at the cannulator.A review of the device history record was conducted for material number 305127, lot 5238125.The review did not identify any quality issues during production that would have contributed to the reported condition, and no related quality notifications were associated with this lot.All manufacturing processes and final inspections were performed in accordance with specification requirements.Verification of the cannulator confirmed that the equipment settings were correct and that product flow was normal.To date, no similar events have been reported for this lot.Based on the investigation and analysis of the photographic evidence, the condition reported by the customer is confirmed.

Brand Name
PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24816055
Report Number1911916-2026-00160
Device Sequence Number15874719
Product Code FMI
UDI-Device Identifier00382903051274
UDI-Public(01)00382903051274(17)300930(10)5238125
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305127
Device Lot Number5238125
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown